# SDR AALA20120302019

- Difficulty date: March 2, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N611AM
- Make and model: Boeing 757223
- Aircraft serial: 24487
- Aircraft time: 69,916 hours, 25,464 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Rotary Actuator
- Condition: Tripped
- Location: Le Slat
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LAX - CREW REPORTED LEADING EDGE SLAT DISAGREE ON EICAS SCREEN.  EMERGENCY DECLARED FLIGHT RETURNED LAX LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT LEADING EDGE SLAT ROTARY ACTUATORS NUMBER 13 AND 14.  SYSTEM GROUND CHECK NORMAL OPERATION.
